9
IRUS Total
Downloads
  Altmetric

Universality in four-dimensional random-field magnets

File Description SizeFormat 
manuscript.pdfAccepted version425.36 kBAdobe PDFView/Open
Title: Universality in four-dimensional random-field magnets
Authors: Fytas, NG
Theodorakis, PE
Item Type: Journal Article
Issue Date: 10-Aug-2015
Date of Acceptance: 26-Jun-2015
URI: http://hdl.handle.net/10044/1/25645
DOI: https://dx.doi.org/10.1140/epjb/e2015-60362-4
ISSN: 1434-6028
Publisher: Springer Verlag
Journal / Book Title: The European Physical Journal B
Volume: 88
Issue: 8
Copyright Statement: The final publication is available at Springer via https://dx.doi.org/10.1140/epjb/e2015-60362-4
Publication Status: Published
Article Number: 205
Appears in Collections:Chemical Engineering
Faculty of Engineering